Alert archive / California / Hazardous Seas Warnings in 2017
Hazardous Seas Warning 27, NWS Eureka, CA
NWS Eureka, CA issued this hazardous seas warning at Nov 28, 2017, 2:46 PM PST. It took effect at Nov 29, 2017, 4:00 AM PST. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 28, 2017, 2:46 PM PST (22:46 UTC)
- In effect from
- Nov 29, 2017, 4:00 AM PST
- Expired
- Nov 29, 2017, 7:32 PM PST
- In force
- 16 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
937 WHUS76 KEKA 282246 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 246 PM PST TUE NOV 28 2017 PZZ450-470-290700- /O.UPG.KEKA.SE.A.0004.171129T0500Z-171130T1100Z/ /O.NEW.KEKA.SE.W.0027.171129T0500Z-171130T0600Z/ /O.NEW.KEKA.SC.Y.0125.171128T2300Z-171130T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 246 PM PST TUE NOV 28 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM PST WEDNESDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 9 PM THIS EVENING TO 10 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING, WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 10 PM PST WEDNESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 10 PM PST WEDNESDAY. THE HAZARDOUS SEAS WATCH IS NO LONGER IN EFFECT. * WINDS...N INCREASING TO 15 TO 25 KT GUSTING TO 30 KT. OCCASIONAL GUSTS TO 35 KT OUT PAST 10 NM. * WAVES/SEAS...NW 5 TO 7 FT AT 7 SECONDS BUILDING TO 7 TO 10 FT AT 7 SECONDS. NW SWELL 12 FT AT 16 SECONDS BUILDING TO 16 TO 17 FT AT 18 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT, OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-475-290700- /O.UPG.KEKA.SE.A.0004.171129T0500Z-171130T1100Z/ /O.NEW.KEKA.SE.W.0027.171129T0500Z-171130T1200Z/ /O.NEW.KEKA.SC.Y.0125.171128T2300Z-171130T1200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 246 PM PST TUE NOV 28 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM PST THURSDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 9 PM THIS EVENING TO 4 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING, WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 4 AM PST THURSDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 4 AM PST THURSDAY. THE HAZARDOUS SEAS WATCH IS NO LONGER IN EFFECT. * WINDS...N INCREASING TO 15 TO 25 KT GUSTING TO 35 KT. STRONGEST WINDS WILL BE OBSERVED PAST 10 NM. * WAVES/SEAS...NW 8 TO 9 FT AT 9 SECONDS BUILDING TO 10 TO 13 FT AT 10 SECONDS. NW SWELL 10 TO 13 FT AT 15 SECONDS BUILDING TO 14 TO 17 FT AT 18 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT, OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
8 follow-up statements
833 WHUS76 KEKA 282333 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 333 PM PST TUE NOV 28 2017 PZZ450-470-290745- /O.EXT.KEKA.SC.Y.0125.000000T0000Z-171129T0500Z/ /O.CON.KEKA.SE.W.0027.171129T0500Z-171130T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 333 PM PST TUE NOV 28 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS EVENING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 10 PM PST WEDNESDAY... * WINDS...N INCREASING TO 15 TO 25 KT GUSTING TO 30 KT. OCCASIONAL GUSTS TO 35 KT OUT PAST 10 NM. * WAVES/SEAS...NW 5 TO 7 FT AT 7 SECONDS BUILDING TO 7 TO 10 FT AT 7 SECONDS. NW SWELL 12 FT AT 16 SECONDS BUILDING TO 16 TO 17 FT AT 18 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT, OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-475-290745- /O.EXT.KEKA.SC.Y.0125.000000T0000Z-171129T0500Z/ /O.CON.KEKA.SE.W.0027.171129T0500Z-171130T1200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 333 PM PST TUE NOV 28 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS EVENING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 4 AM PST THURSDAY... * WINDS...N INCREASING TO 15 TO 25 KT GUSTING UP TO 35 KT. STRONGEST WINDS WILL BE OBSERVED PAST 10 NM. * WAVES/SEAS...NW 8 TO 9 FT AT 9 SECONDS BUILDING TO 10 TO 13 FT AT 10 SECONDS. NW SWELL 10 TO 13 FT AT 15 SECONDS BUILDING TO 14 TO 17 FT AT 18 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT, OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
653 WHUS76 KEKA 290411 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 811 PM PST TUE NOV 28 2017 PZZ450-470-291215- /O.EXT.KEKA.SC.Y.0125.000000T0000Z-171129T0600Z/ /O.EXT.KEKA.SE.W.0027.171129T0600Z-171130T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 811 PM PST TUE NOV 28 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM PST THIS EVENING... ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 10 PM PST WEDNESDAY... * WAVES/SEAS...NORTHWEST WIND WAVES 7 TO 10 FEET AT 8 SECONDS. NORTHWEST SWELL 15 TO 18 FEET AT 18 SECONDS. * WINDS...N 15 TO 25 KT GUSTING TO 30 KT. OCCASIONAL GUSTS TO 35 KT BEYOND 10 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT, OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-475-291215- /O.EXT.KEKA.SC.Y.0125.000000T0000Z-171129T0600Z/ /O.EXT.KEKA.SE.W.0027.171129T0600Z-171130T1200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 811 PM PST TUE NOV 28 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM PST THIS EVENING... ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 4 AM PST THURSDAY... * WAVES/SEAS...NORTHWEST WIND WAVES 8 TO 12 FEET AT 9 SECONDS. NORTHWEST SWELL 15 FEET AT 18 SECONDS. * WINDS...NORTH 15 TO 25 KT GUSTING UP TO 35 KT. STRONGEST WINDS WILL OCCUR BEYOND 10 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT, OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
416 WHUS76 KEKA 290514 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 914 PM PST TUE NOV 28 2017 PZZ450-470-291315- /O.EXT.KEKA.SC.Y.0125.000000T0000Z-171129T1200Z/ /O.EXT.KEKA.SE.W.0027.171129T1200Z-171130T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 914 PM PST TUE NOV 28 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PST WEDNESDAY... ...HAZARDOUS SEAS WARNING NOW IN EFFECT FROM 4 AM TO 10 PM PST WEDNESDAY... * WAVES/SEAS...NORTHWEST WIND WAVES 7 TO 10 FEET AT 8 SECONDS. NORTHWEST SWELL 10 FEET AT 20 SECONDS BUILDING TO 15 TO 18 FEET AT 18 SECONDS. * WINDS...N 15 TO 25 KT GUSTING TO 30 KT. OCCASIONAL GUSTS TO 35 KT BEYOND 10 NM FROM SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT, OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-475-291315- /O.EXT.KEKA.SC.Y.0125.000000T0000Z-171129T1200Z/ /O.EXT.KEKA.SE.W.0027.171129T1200Z-171130T1200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 914 PM PST TUE NOV 28 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PST WEDNESDAY... ...HAZARDOUS SEAS WARNING NOW IN EFFECT FROM 4 AM WEDNESDAY TO 4 AM PST THURSDAY... * WAVES/SEAS...NORTHWEST WIND WAVES 8 TO 12 FEET AT 9 SECONDS. NORTHWEST SWELL 10 FEET AT 20 SECONDS BUILDING TO 15 FEET AT 18 SECONDS. * WINDS...NORTH 15 TO 25 KT GUSTING UP TO 35 KT. STRONGEST WINDS WILL OCCUR BEYOND 10 NM FROM SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT, OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
596 WHUS76 KEKA 291055 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 255 AM PST WED NOV 29 2017 PZZ450-470-291900- /O.EXT.KEKA.SC.Y.0125.000000T0000Z-171129T2300Z/ /O.CON.KEKA.SE.W.0027.171129T1200Z-171130T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 255 AM PST WED NOV 29 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * WAVES/SEAS...NORTHWEST WIND WAVES 7 TO 10 FEET AT 8 SECONDS. NORTHWEST SWELL 15 TO 18 FEET AT 18 SECONDS. * WINDS...N 15 TO 25 KT GUSTING TO 30 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT, OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-475-291900- /O.EXT.KEKA.SC.Y.0125.000000T0000Z-171129T2300Z/ /O.CON.KEKA.SE.W.0027.171129T1200Z-171130T1200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 255 AM PST WED NOV 29 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST THURSDAY... * WAVES/SEAS...NORTHWEST WIND WAVES 8 TO 12 FEET AT 9 SECONDS. NORTHWEST SWELL 15 TO 17 FEET AT 18 SECONDS. * WINDS...NORTH 15 TO 25 KT GUSTING UP TO 35 KT. STRONGEST WINDS WILL OCCUR BEYOND 10 NM FROM SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT, OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
676 WHUS76 KEKA 291634 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 834 AM PST WED NOV 29 2017 PZZ450-470-300045- /O.CON.KEKA.SE.W.0027.000000T0000Z-171130T0600Z/ /O.CON.KEKA.SC.Y.0125.000000T0000Z-171129T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 834 AM PST WED NOV 29 2017 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WAVES/SEAS...NORTHWEST WIND WAVES 7 TO 10 FEET AT 8 SECONDS. NORTHWEST SWELL 15 TO 18 FEET AT 18 SECONDS. * WINDS...N 15 TO 25 KT GUSTING TO 30 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT, OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-475-300045- /O.CON.KEKA.SE.W.0027.000000T0000Z-171130T1200Z/ /O.CON.KEKA.SC.Y.0125.000000T0000Z-171129T2300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 834 AM PST WED NOV 29 2017 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST THURSDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WAVES/SEAS...NORTHWEST WIND WAVES 8 TO 12 FEET AT 9 SECONDS. NORTHWEST SWELL 15 TO 17 FEET AT 18 SECONDS. * WINDS...NORTH 15 TO 25 KT GUSTING UP TO 35 KT. STRONGEST WINDS WILL OCCUR BEYOND 10 NM FROM SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT, OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
274 WHUS76 KEKA 291642 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 842 AM PST WED NOV 29 2017 PZZ450-470-300045- /O.CON.KEKA.SE.W.0027.000000T0000Z-171130T0600Z/ /O.CON.KEKA.SC.Y.0125.000000T0000Z-171129T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 842 AM PST WED NOV 29 2017 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WAVES/SEAS...NORTHWEST WIND WAVES 7 TO 10 FEET AT 8 SECONDS. NORTHWEST SWELL 15 TO 18 FEET AT 18 SECONDS. * WINDS...N 15 TO 25 KT GUSTING TO 30 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT, OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-475-300045- /O.EXT.KEKA.SC.Y.0125.000000T0000Z-171130T1200Z/ /O.CON.KEKA.SE.W.0027.000000T0000Z-171130T1200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 842 AM PST WED NOV 29 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PST THURSDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST THURSDAY... * WAVES/SEAS...NORTHWEST WIND WAVES 8 TO 12 FEET AT 9 SECONDS. NORTHWEST SWELL 15 TO 17 FEET AT 18 SECONDS. * WINDS...NORTH 15 TO 25 KT GUSTING UP TO 35 KT. STRONGEST WINDS WILL OCCUR BEYOND 10 NM FROM SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT, OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
588 WHUS76 KEKA 292257 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 257 PM PST WED NOV 29 2017 PZZ450-470-300600- /O.EXP.KEKA.SC.Y.0125.000000T0000Z-171129T2300Z/ /O.CON.KEKA.SE.W.0027.000000T0000Z-171130T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 257 PM PST WED NOV 29 2017 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PST THIS AFTERNOON... * WAVES/SEAS...NORTHWEST WIND WAVES 7 TO 10 FEET AT 8 SECONDS. NORTHWEST SWELL 15 TO 18 FEET AT 18 SECONDS. * WINDS...NORTH 15 TO 25 KT GUSTING UP TO 30 KT. STRONGEST WINDS WILL OCCUR BEYOND 10 NM FROM SHORE. DECREASING THROUGH THE EVENING AND INTO PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT, OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ455-475-300700- /O.CON.KEKA.SE.W.0027.000000T0000Z-171130T1200Z/ /O.CON.KEKA.SC.Y.0125.000000T0000Z-171130T1200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 257 PM PST WED NOV 29 2017 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST THURSDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST THURSDAY... * WAVES/SEAS...NORTHWEST WIND WAVES 8 TO 12 FEET AT 9 SECONDS. NORTHWEST SWELL 15 TO 17 FEET AT 18 SECONDS. * WINDS...NORTH 15 TO 25 KT GUSTING UP TO 35 KT. STRONGEST WINDS WILL OCCUR BEYOND 10 NM FROM SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT, OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
544 WHUS76 KEKA 300332 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 732 PM PST WED NOV 29 2017 PZZ450-470-301145- /O.CAN.KEKA.SE.W.0027.000000T0000Z-171130T0600Z/ /O.EXB.KEKA.SC.Y.0125.000000T0000Z-171203T0000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 732 PM PST WED NOV 29 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM PST SATURDAY... ...HAZARDOUS SEAS WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 4 PM PST SATURDAY. THE HAZARDOUS SEAS WARNING HAS BEEN CANCELLED. * WAVES/SEAS...NORTHWEST WIND WAVES 7 TO 10 FEET AT 8 SECONDS SUBSIDING LATE TONIGHT. NORTHWEST SWELL 12 TO 15 FEET AT 16 SECONDS. * WINDS...NORTH 15 TO 20 KT WEAKENING LATE TONIGHT. STRONGEST WINDS WILL OCCUR BEYOND 10 NM FROM SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-475-301145- /O.CAN.KEKA.SE.W.0027.000000T0000Z-171130T1200Z/ /O.EXT.KEKA.SC.Y.0125.000000T0000Z-171203T0000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 732 PM PST WED NOV 29 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM PST SATURDAY... ...HAZARDOUS SEAS WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE HAZARDOUS SEAS WARNING. * WAVES/SEAS...NORTHWEST WIND WAVES 8 TO 12 FEET AT 9 SECONDS SUBSIDING THROUGH THURSDAY AFTERNOON. NORTHWEST SWELL 12 TO 15 FEET AT 16 SECONDS. * WINDS...NORTH 20 TO 25 KT GUSTING UP TO 35 KT WEAKENING THROUGH THURSDAY AFTERNOON. STRONGEST WINDS WILL OCCUR BEYOND 10 NM FROM SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas warning went out at Nov 28, 4:28 AM PST, 10 hours 18 minutes earlier.
Area forecast discussion, Nov 28, 4:28 AM PST, 10 hours 18 minutes before
AREA FORECAST DISCUSSION National Weather Service Eureka CA 428 AM PST Tue Nov 28 2017 .SYNOPSIS...A weak front will bring a chance for rain primarily northward of Cape Mendocino for later this morning into the afternoon. Then building high pressure will bring mostly dry conditions through the remainder of the work week before another frontal boundary impacts northwest California this weekend. && .DISCUSSION...Northwest California will wake up to some chilly temperatures this morning with most areas falling to the 40s and upper 30s. Elsewhere, low clouds with some patchy fog settled into interior valleys late last night. Low clouds will gradually lift through the morning hours as a weak frontal boundary approaches the region bringing a chance for rain late this morning into the afternoon. Rain totals will be on the lighter side, less than 0.50 inches in total, with the best chances primarily northward of Cape Mendocino. High pressure will build in behind the exiting frontal boundary with some chilly temperatures expected once again tonight. We considered the potential for another advisory tonight, however, lingering moisture from the rain and uncertainty in the cloud coverage will inhibit widespread frost development. Thus opted not to issue any frost products. The rest of the work week should be mostly dry for northwest California. Although, a ribbon of upper level moisture aimed towards southern Oregon could bring a light shower to Del Norte County Thursday evening into Friday morning. Models continue to signal for a cold front to impact the Pacific Northwest this weekend, but still disagree on timing and placement of rainfall. Snow levels will fall with this system bringing some possible snow accumulations to pass levels. /KML && .AVIATION...Mid and high clouds are moving into the coast early this morning in advance of a weak front. This system will be accompanied by another bout of rain with mainly MVFR conditions later this morning at the coastal terminals. Toward the end of the taf cycle skies should clear with vfr conditions expected. && .MARINE...Winds have drifted from the south this morning due to an approaching weak cold front. Sea state conditions will deteriorate rapidly tonight evening as a large northwest swell begins to move through the waters. This swell will build quickly during the overnight hours, reaching heights of 15 to 20 feet at periods of 17 to 20 seconds by Wednesday midday. Models are fairly consistent with the heights, although the latest enp has only showed heights reaching about 17 ft now. Given the slight uncertainty with regard to heights will keep the watch going and let the next shift look at one more run before pulling the trigger on a warning. This swell will result in large breakers along area beaches, but looks to remain just below High Surf Advisory criteria. In addition, a weak cold front will sweep through the waters this afternoon, and northerly winds will increase behind it. These winds will be strongest south of Cape Mendocino, likely to around 20 to 30 kt, and this will add steep seas to the already building northwest swell. As a result, large and hazardous seas are expected late Tuesday through early Thursday. && .Tides...The perigean spring tides are coming in early December. This will bring some of the highest tides of the year to the northern CA coast. Current forecasts show southerly winds on Saturday coinciding with the highest tides. This has the potential to cause significant coastal flooding in Humboldt Bay and other areas along the coast. The ENP model is also showing elevated surf which could increase the potential for flooding along the open coast. Astronomical Tides at the North spit on Humboldt Bay peak at 8.5 feet on the 3rd and 4th of December. The southerly winds could increase water levels by one foot or more. Stay tuned. MKK && .EKA WATCHES/WARNINGS/ADVISORIES... CA...None. NORTHWEST CALIFORNIA COASTAL WATERS...Hazardous Seas Watch from this evening through late Wednesday night for PZZ450-455-470-475. && Visit us at http://www.weather.gov/eureka Follow us on Facebook and Twitter at: http://www.facebook.com/NWSEureka http://www.twitter.com/nwseureka For forecast zone information see the forecast zone map online: http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Nov 28, 2:41 PM PST, 5 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 241 PM PST Tue Nov 28 2017 CAZ102-105>108-110>113-292245- Del Norte Interior-Northern Humboldt Interior- Southern Humboldt Interior-Northern Trinity-Southern Trinity- Northwestern Mendocino Interior-Northeastern Mendocino Interior- Southwestern Mendocino Interior-Southeastern Mendocino Interior- 241 PM PST Tue Nov 28 2017 This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Rain and snow is expected this weekend with snow levels possibly as low as 2500 feet. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ101-104-109-292245- Coastal Del Norte-Southwestern Humboldt-Mendocino Coast- 241 PM PST Tue Nov 28 2017 This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. No hazardous weather is expected through tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Coastal flooding is possible with the Perigean Spring tides this weekend as they coicide with the large surf and southerly winds. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ103-292245- Northern Humboldt Coast- 241 PM PST Tue Nov 28 2017 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM PST WEDNESDAY... This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. A Frost Advisory is currently in effect. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. A Frost Advisory is currently in effect. Coastal flooding is possible with the Perigean Spring tides this weekend as they coicide with the large surf and southerly winds. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 28, 2:33 PM PST | Frost Advisory | EKA | Humboldt | 14 hr |
| Nov 28, 2:46 PM PST | Small Craft Advisory | EKA | 6 days | |
| Nov 28, 3:09 PM PST | High Surf Advisory | EKA | Del Norte, Humboldt, Mendocino | 27 hr |
Nearby
Hazardous Seas Warnings in California, 2017Every hazardous seas warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.